Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Experienced blurred vision, intense neck pain, dizziness, nausea, headache. Due to vertebral artery damage?

During a massage yesterday, the LMT was doing some stretching of my neck (I was in a recent car accident), and I experienced intensely blurred vision along with a lot of lights. I had intense pain in my neck. I m not sure how long it lasted, I was completely disoriented. I left feeling very dizzy and nauseous. I had a mild headache all night, and awoke feeling the same. I m still dizzy, my neck is obviously sore, but my vision is seemingly normal. I m worried there could have been vertebral artery damage? What should I do?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It must have compressed your nerves & vessels transiently & caused you the transient blurring of vision. But you are still feeling dizzy till now, I would suggest you get CT?MRI scan done.
Please see your physician.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor